# SDR 2020FA0000562

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: General aviation
- Aircraft: N321BG
- Make and model: Cirrus SR22
- Aircraft serial: 1311
- Aircraft time: 1,200 hours
- Engine: Cont IO550N
- Engine time: 1,200 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Piston Pin
- Part number: 630046
- Part serial: UWKN
- Condition: Destroyed
- Location: Nr 5 Cylinder
- Part time: 1,200 hours, 1,200 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NR 5 CYLINDER SUSPECTED CRACKED.  CONFIRMED ON DYE PEN WITH A CRACK AT THE INJECTOR BOSS.  REMOVED POWER ASSEMBLY FOR DISPOSAL.  PISTON WRISTPIN WAS OBSERVED ROTATING WITHIN POWER ASSEMBLY, REMOVED WRISTPIN.  WRISTPIN WAS BROKEN IN 2 PIECES WITH SEVERAL SIGNIFICANT PIECES MISSING.  CONFERRED WITH CONTINENTAL, NO RECORDED OCCURRENCE OF THIS FAILURE TYPE.  CONTINENTAL RECOMMENDED REMOVAL OF OTHER 5 POWER ASSEMBLYS FOR INSPECTION.  ENGINE WAS CONDEMNED.
